The Hierarchy Theorem for Second Order Generalized Quantifiers

Journal of Symbolic Logic 71 (1):188 - 202 (2006)
We study definability of second order generalized quantifiers on finite structures. Our main result says that for every second order type t there exists a second order generalized quantifier of type t which is not definable in the extension of second order logic by all second order generalized quantifiers of types lower than t
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/27588441
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,865
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Lauri Hella (1996). Logical Hierarchies in PTIME. Information And Computation 129 (1):1--19.
Peter Fritz (2013). Modal Ontology and Generalized Quantifiers. Journal of Philosophical Logic 42 (4):643-678.
M. Mostowski (1995). Quantifiers Definable by Second Order Means. In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers 181--214.

Monthly downloads

Added to index


Total downloads

9 ( #245,890 of 1,725,141 )

Recent downloads (6 months)

1 ( #349,164 of 1,725,141 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.